# SDR DALA1106029857

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 598 BL-0 TO LBL-22 FLOOR SUPPORT PANEL.  SUPPORT IS CRACKED.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-30-2.  RECEIVED METAL FOR FABRICATION OF NEW FLOORSUPPORT INSTALLED NEW FABRICATED FLOOR SUPPORT IAW SRM 51-30-2.
